Since you only took the percocet for a couple of months, your symptoms should last only a few more days. There are some things you can do to combat the symptoms, but it's mostly a waiting game. The worst part of withdrawal is the high blood pressure that comes with it. People who are in extreme withdrawal (non-stop vomiting, diarrhea, etc.) are given a blood pressure medication that helps a great deal. Your symptoms are mild enough that this wouldn't be necessary in your case.
When you get the restless symptoms, get into a hot shower or bath. It really does help with the shakes and muscle cramps that are so much like RLS. If you can take quinine, Hylands pharmaceuticals makes an over the counter RLS med that helps too. It's called Hylands Leg Cramps, but make sure you get the one with quinine.
Sublingual B-complex liquid helps with general symptoms, and it works quickly.
If you are discontinuing your pain meds under the care of a doctor, you can ask for something for nausea like phenergan or compazine. Diarrhea can be dealt with by taking Immodium, which also seems to help a bit with the RLS symptoms of withdrawal.
If you're having problems sleeping, over the counter Melatonin is a very effective sleep aid.
All these things will take the edge off your symptoms, but again, it's just going to take time. You should start seeing noticeable improvement any day now. So why did you decide to stop taking your meds?
Living in the Republic of Texas minus a gallbladder, a couple of cervical discs, appendix, uterus, and 18" of colon; but still alive and living with my husband, 2 dogs, 1 cockatiel, 1 quaker parrot and 2 gold fish.